# SDR DALA2015082005123

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 91,159 hours, 43,423 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Inoperative
- Location: Recirc Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED  DUE TO ELECTRICAL ODOR COMING FROM THE MID GALLEY AREA.  FOUND RT RECIRCULATION FAN INOPERATIVE DUE TO BEARING FAILURE.  REMOVED FAN IAW AMM 21-25.  INSTALLED A NEW RECIRCULATION FAN AND VIBRATION MONITOR. OPS CHECKED GOOD.
